Alert archive / Florida / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 128, NWS Melbourne, FL

November 30, 2008Martin County, Saint Lucie County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Nov 30, 2008, 4:32 PM EST for Martin County, Saint Lucie County, Florida. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 30, 2008, 4:32 PM EST (21:32 UTC)
Expired
Nov 30, 2008, 5:28 PM EST
In force
56 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

Counties Martin County, FL, Saint Lucie County, FL

The radar

The Melbourne radar (KMLB), 111 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 30, 1:05 PM ESTTornado WatchSPC8 hr

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 9.5 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2008-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 70 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2008-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 348 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
70 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
626 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
348 m²/s²
0-3 km storm-relative helicity
437 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMLB 302132
SVRMLB
FLC085-111-302230-
/O.NEW.KMLB.SV.W.0128.081130T2132Z-081130T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
432 PM EST SUN NOV 30 2008

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MARTIN COUNTY IN FLORIDA.
  EASTERN ST. LUCIE COUNTY IN FLORIDA.

* UNTIL 530 PM EST

* AT 426 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE           
  EXTENDING FROM QUEENS COVE TO PORT MAYACA...AND MOVING NORTHEAST   
  AT AROUND 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
  INDIANTOWN...FORT PIERCE INLET...FORT PIERCE...SAINT LUCIE WEST...
  WHITE CITY...INDIAN RIVER ESTATES...PORT SAINT LUCIE RIVER PARK...
  PORT SAINT LUCIE...PALM CITY...NORTH RIVER SHORES...PORT SALERNO...
  JOHNATHAN DICKINSON STATE PARK...JONATHAN DICKINSON STATE PARK...
  STUART...ROCKY POINT...JUPITER ISLAND...HOBE SOUND...WALTON...SAINT
  LUCIE NUCLEAR PLANT...JENSEN BEACH AND HOBE SOUND BEACH

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA UNTIL 800 PM 
EST SUNDAY EVENING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A 
PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A SMALL INTERIOR 
ROOM.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THESE STORMS.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A 
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

LAT...LON 2711 8067 2712 8068 2756 8038 2756 8032
      2720 8017 2717 8016 2718 8018 2716 8019
      2716 8016 2697 8008 2697 8014 2695 8015
      2695 8061
TIME...MOT...LOC 2128Z 239DEG 37KT 2756 8029 2714 8058
          2711 8057 2702 8054

$$

SEDLOCK
2 follow-up statements
000 
WWUS52 KMLB 302209
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
509 PM EST SUN NOV 30 2008

FLC111-302217-
/O.CAN.KMLB.SV.W.0128.000000T0000Z-081130T2230Z/
ST. LUCIE FL-
507 PM EST SUN NOV 30 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ST. LUCIE COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EST SUNDAY EVENING FOR
EAST CENTRAL FLORIDA.

LAT...LON 2698 8043 2709 8038 2723 8025 2724 8025
      2725 8023 2723 8022 2726 8022 2726 8020
      2717 8016 2718 8018 2716 8019 2716 8016
      2697 8009 2697 8014 2695 8015 2695 8043
TIME...MOT...LOC 2207Z 239DEG 37KT 2723 8014 2716 8022
          2710 8028 2694 8036

$$

FLC085-302230-
/O.CON.KMLB.SV.W.0128.000000T0000Z-081130T2230Z/
MARTIN FL-
507 PM EST SUN NOV 30 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EST
FOR EASTERN MARTIN COUNTY...

AT 505 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM SEWALLS POINT TO PORT SEWALL TO 6 MILES SOUTH OF PALM
CITY TO 17 MILES WEST OF JONATHAN DICKINSON STATE PARK...MOVING 
NORTHEAST AT AROUND 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROCKY
POINT...PORT SALERNO...JOHNATHAN DICKINSON STATE PARK AND HOBE SOUND

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA UNTIL 800 PM 
EST SUNDAY EVENING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A 
PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A SMALL INTERIOR 
ROOM.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THESE STORMS.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A 
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

LAT...LON 2698 8043 2709 8038 2723 8025 2724 8025
      2725 8023 2723 8022 2726 8022 2726 8020
      2717 8016 2718 8018 2716 8019 2716 8016
      2697 8009 2697 8014 2695 8015 2695 8043
TIME...MOT...LOC 2207Z 239DEG 37KT 2723 8014 2716 8022
          2710 8028 2694 8036

$$

SEDLOCK
000 
WWUS52 KMLB 302228
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
528 PM EST SUN NOV 30 2008

FLC085-302237-
/O.CAN.KMLB.SV.W.0128.000000T0000Z-081130T2230Z/
MARTIN FL-
527 PM EST SUN NOV 30 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MARTIN COUNTY IS
CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE SEVERE STORMS
THAT PROMPTED THE WARNING HAD WEAKENED AND WERE NO LONGER CAPABLE OF 
PRODUCING DAMAGING WINDS...THOUGH SOME GUSTY WINDS WILL BE POSSIBLE 
UNTIL ALL SHOWER ACTIVITY HAS CLEARED THE AREA. AS A RESULT...THE 
WARNING HAS BEEN CANCELLED. ALSO...BRIEF HEAVY RAIN WILL CONTINUE TO 
BE POSSIBLE FOR THE NEXT HALF HOUR.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EST SUNDAY EVENING FOR
EAST CENTRAL FLORIDA.

LAT...LON 2698 8043 2709 8038 2723 8025 2724 8025
      2725 8023 2723 8022 2726 8022 2726 8020
      2717 8016 2718 8018 2716 8019 2716 8016
      2697 8009 2697 8014 2695 8015 2695 8043
TIME...MOT...LOC 2227Z 239DEG 37KT 2733 7994 2726 8002
          2721 8008 2705 8016

$$

SEDLOCK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 30, 4:17 PM EST, 15 minutes earlier.

Area forecast discussion, Nov 30, 4:17 PM EST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
417 PM EST SUN NOV 30 2008

.DISCUSSION...

TONIGHT/MONDAY...SQUALL LINE SHOULD BE OFFSHORE MARTIN COUNTY
ABOUT 00Z. BEHIND IT SHOWER ACTIVITY WILL LINGER THROUGH THE
EVENING BUT SEVERE THREAT IS ENDING WITH PASSAGE OF SQUALL LINE.
SKIES WILL REMAIN MOSTLY CLOUDY TO OVC OVERNIGHT WITH LOW TEMPS IN
THE 50S N/C AND LOWER 60S TREASURE COAST.

UPPER TROUGH AXIS WILL REMAIN TO OUR WEST SO EXPECT BREEZY WEST
WINDS WITH CONSIDERABLE CLOUDINESS MONDAY. SLIGHT CHANCE FOR
SHOWERS MAINLY ALG THE TREASURE COAST BUT OTHERWISE SHOULD BE DRY.
COLDER AIR WILL OVERSPREAD THE AREA MONDAY NIGHT BEHIND COLD
FRONT. WILL KEEP SLIGHT CHANCE FOR SHOWERS.

PREVIOUS DISCUSSION FOLLOWS...
TUESDAY... A SECONDARY SURGE OF COLD AIR WILL PUSH ACROSS THE
CENTRAL PENINSULA AS A CONTINENTAL RIDGE DROPS DOWN OUT OF THE
ROCKIES AND PUSHES ACROSS THE SRN TIER STATES. DESPITE NEAR FULL
SUN...STRONG DRY/COOL AIR ADVECTION WILL KEEP MAX TEMPS IN THE 60S
AREAWIDE...ABOUT 10-15 BLO CLIMO. AN GOOD RADIATIONAL COOLING
NIGHT APPEARS TO BE SETTING UP OVER THE INTERIOR TUE NIGHT AS THE
RIDGE PUSHES ACROSS THE DEEP SOUTH/FL PENINSULA...MIN TEMPS IN THE
U30/L40S WOULD BE 15-20F BLO CLIMO. DEPENDING ON HOW QUICKLY THE
LEADING EDGE OF THE RIDGE PUSHES OFFSHORE...TEMPS NEAR THE COAST
MAY HOLD IN THE M/U40S.

WED-SAT...
THE POSITIVE PNA PATTERN WHICH HAS DOMINATED THE FL WX PATTERN FOR
THE PAST MONTH WILL CONTINUE FOR MOST OF THE UPCOMING WEEK.  THIS
PATTERN TYPICALLY RESULTS RAPID FROPAS ACROSS THE DEEP SOUTH...
KEEPING TEMPS AOB CLIMO.  IT ALSO LIMITS THE AMOUNT OF TIME FOR
MOISTURE RETURN AS POST FRONTAL DRY AIR OFTEN REQUIRES A GOOD 48HRS
TO MODIFY TO THE POINT WHERE IT CAN SUPPORT PRECIP.

INDEED...MID RANGE MOS GUIDANCE KEEPS TEMPS NEAR OR SLIGHTLY BLO
CLIMO THROUGH THE UPCOMING WEEK.  MODELS INDICATE A NEW COLD FRONT
PUSHING ACROSS THE STATE THU NIGHT INTO FRI.  HOWEVER...WITH PW
VALUES EXPECTED TO FALL AS LOW AS 0.2 BY DAYBREAK WED...THE WINDOW
OF OPPORTUNITY FOR AIRMASS MODIFICATION WILL BE LIMITED.  WILL
BOOKMARK THE EVENT WITH 20% POPS FRI/FRI NIGHT...OTHERWISE NO SIG
PRECIP IS EXPECTED.

&&

.MARINE...
THE STORM SYSTEM WILL CRANK THE APPROACHING COLD FRONT THROUGH
THE CENTRAL FL PENINSULA BY DAYBREAK MON...WITH A SECONDARY SURGE
OF COLD AIR ARRIVING ON TUESDAY. THE PGRAD SHOULD SUPPORT A
MODERATE TO FRESH WRLY FLOW THROUGH MON BEFORE SHIFTING TO THE NW
ON TUE. WHILE THE OFFSHORE COMPONENT WILL LIMIT WAVE
DEVELOPMENT...IT ALSO WILL GENERATE CHOPPY SHORT PD SEAS WITHIN A
FEW NAUTICAL MILES OF THE COAST. CONDITIONS WILL IMPROVE BY MID
WEEK AS A RIDGE AXIS PUSHES ACROSS THE FL PENINSULA...RESULTING IN
A MUCH WEAKER PGRAD WHILE ALLOWING WINDS TO SHIFT TO THE NE.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  53  69  45  60 /  40  10  20  10
MCO  54  69  46  63 /  50  10  20  10
MLB  57  74  50  64 /  60  10  20  10
VRB  63  73  51  65 /  60  20  20  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 6 PM EST THIS AFTERNOON FOR COASTAL
     VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-
     NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
     BREVARD-SOUTHERN LAKE-ST. LUCIE.

     TORNADO WATCH UNTIL 8 PM EST THIS EVENING FOR INDIAN RIVER-
     MARTIN-NORTHERN BREVARD-OKEECHOBEE-SOUTHERN BREVARD-ST.
     LUCIE.

     TORNADO WATCH UNTIL 5 PM EST THIS AFTERNOON FOR OSCEOLA.

AM...TORNADO WATCH UNTIL 8 PM EST THIS EVENING FOR COASTAL WATERS
     FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-COASTAL
     WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET
     OUT 20 NM-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
     SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 4 AM EST MONDAY FOR COASTAL WATERS
     FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM-
     COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20
     NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
     SEBASTIAN INLET OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 1 PM EST MONDAY FOR WATERS FROM
     FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM
     OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO
     60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
     SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

KELLY
Hazardous weather outlook, Nov 30, 11:47 AM EST, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1147 AM EST SUN NOV 30 2008

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-302315-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1147 AM EST SUN NOV 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

...THUNDERSTORM IMPACT...
A BAND OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO MOVE ACROSS
LAKE COUNTY DURING THE EARLY AFTERNOON...AND PROGRESS TOWARD METRO
ORLANDO AND DAYTONA BEACH DURING THE MID TO LATE AFTERNOON HOURS AND
TOWARD THE SPACE AND TREASURE COASTS DURING THE LATE AFTERNOON AND
EVENING HOURS. STRONG WIND FIELDS IN THE LOW TO MID LAYERS OF THE
ATMOSPHERE AND SOME DIRECTIONAL SHEAR INDICATES STORMS TODAY MAY
BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND POSSIBLY AN
ISOLATED TORNADO. SCATTERED SHOWERS AND STORMS WILL ALSO FORM
AHEAD OF THE MAIN CONVECTIVE LINE AND WILL LIKELY PRODUCE STRONG
WIND GUSTS. A TORNADO WATCH REMAINS IN EFFECT FOR NORTHERN
PORTIONS OF EAST CENTRAL FLORIDA. PERSONS IN EAST CENTRAL FLORIDA
SHOULD MONITOR WEATHER CONDITIONS ACROSS THE AREA THIS AFTERNOON...
AND LISTEN FOR ADDITIONAL STATEMENTS...AND POSSIBLE WATCHES OR
WARNINGS VIA NOAA WEATHER RADIO...OR TELEVISION AND RADIO
STATIONS.

...HIGH WIND IMPACT...
STRONG AND GUSTY SOUTHWEST WINDS AVERAGING 20 TO 25 MPH...AND
OCCASIONALLY GUSTING ABOVE 30 MPH...WILL DEVELOP ACROSS EAST
CENTRAL FLORIDA TODAY. A LAKE WIND ADVISORY CONTINUES IN EFFECT FOR
ALL OF EAST CENTRAL FLORIDA UNTIL 600 PM THIS EVENING.

...MARINE THUNDERSTORM GUST IMPACT...
STORMS WHICH FORM OVER LAND WILL MOVE RAPIDLY EASTWARD INTO THE
ATLANTIC. ANY STORMS WILL CONTAIN CLOUD TO WATER LIGHTNING...
STRONG GUSTY WINDS...LOCALLY ROUGH SEAS...AND POSSIBLE
WATERSPOUTS.

...WIND AND SEA IMPACT...
EVEN OUTSIDE OF ANY THUNDERSTORM ACTIVITY...SUSTAINED WINDS OVER
THE ATLANTIC WILL BE AROUND 25 KNOTS WITH GUSTS TO AROUND GALE
FORCE. OFFSHORE SEAS WILL BUILD TO BETWEEN 7 AND 9 FEET.

...RIP CURRENT IMPACT...
A LINGERING LONG PERIOD SWELL IN THE SURF ZONE WILL LEAD TO A
MODERATE THREAT OF RIP CURRENTS ALONG THE CENTRAL FLORIDA ATLANTIC
BEACHES THIS AFTERNOON. CHECK WITH THE LOCAL BEACH PATROL FOR
ADDITIONAL INFORMATION AND REMEMBER TO ALWAYS SWIM WITHIN SIGHT OF
A LIFEGUARD.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
COOLER AND DRIER AIR WILL SETTLE ACROSS EAST CENTRAL FLORIDA
BEHIND TONIGHTS COLD FRONTAL PASSAGE. HAZARDOUS WINDS AND SEAS
WILL LINGER INTO EARLY MONDAY...AND THERE IS THE POTENTIAL FOR
ENHANCED FIRE DANGER ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...
FORMAL ACTIVATION MAY BE REQUESTED. THE NATIONAL WEATHER SERVICE
REQUESTS SPOTTERS TO FORWARD REPORTS OF SEVERE WEATHER BY
TELEPHONE TO 3 2 1 2 5 5 0 2 1 2.

VOLKMER

In the hours before

Local storm report, Nov 30, 2:08 PM EST, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
208 PM EST SUN NOV 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1217 PM     NON-TSTM WND GST LEESBURG                28.81N 81.88W
11/30/2008  M41 MPH          LAKE               FL   ASOS

            KLEE ASOS OBSERVATION AT 1753Z RMK PK WND 240/36 1717Z

&&

FXD
Local storm report, Nov 30, 2:15 PM EST, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
215 PM EST SUN NOV 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0138 PM     NON-TSTM WND GST ORLANDO INTERNATIONAL A 28.43N 81.32W
11/30/2008  M49 MPH          ORANGE             FL   ASOS

            KMCO ASOS OBSERVATION 1853Z RMK PK WND 22041/1838

&&

FXD
Local storm report, Nov 30, 3:07 PM EST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
307 PM EST SUN NOV 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     DOWNBURST        1 E ALTAMONTE SPRINGS   28.66N 81.38W
11/30/2008                   SEMINOLE           FL   LAW ENFORCEMENT

            SHERIFF REPORTED TREE FELL ON POWER LINE AT ESSEX ST. AND
            SR436. VILLAGE GREEN APARTMENTS.

0100 PM     DOWNBURST        5 WNW LAKE JESSUP       28.76N 81.29W
11/30/2008                   SEMINOLE           FL   LAW ENFORCEMENT

            POWER LINES DOWN SR600 AND LAKE MARY BLVD REPORTED BY
            SHERIFF.

&&

FXD
Local storm report, Nov 30, 3:16 PM EST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
316 PM EST SUN NOV 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     TSTM WND GST     KENNEDY SPACE CENTER    28.52N 80.68W
11/30/2008  M49 MPH          BREVARD            FL   OTHER FEDERAL

            KENNEDY SPACE CENTER OBSERVATION KTTS 1955Z RMK PK WND
            26043/53

&&

FXD
Local storm report, Nov 30, 4:01 PM EST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
401 PM EST SUN NOV 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     TSTM WND GST     MELBOURNE               28.08N 80.61W
11/30/2008  M47 MPH          BREVARD            FL   ASOS

            KMLB ASOS OBSERVATION 2053Z RMK 21041/2030. MELBOURNE
            INTERNATIONAL AIRPORT

&&

FXD
Local storm report, Nov 30, 4:27 PM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
427 PM EST SUN NOV 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     TSTM WND GST     VERO BEACH              27.65N 80.39W
11/30/2008  M44 MPH          INDIAN RIVER       FL   ASOS

            KVRB ASOS OBSERVATION 2108Z RMK PK WND 24038/2108.

&&

FXD

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 30, 3:40 AM ESTLake Wind AdvisoryMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia14 hr
Nov 30, 12:24 PM ESTSevere Thunderstorm WarningMLBIndian River, Saint Lucie27 min
Nov 30, 12:54 PM ESTTornado WarningMLBOrange, Seminole39 min
Nov 30, 1:23 PM ESTSpecial Marine WarningMLB82 min
Nov 30, 1:35 PM ESTTornado WarningMLBVolusia25 min
Nov 30, 1:49 PM ESTTornado WarningMLBBrevard, Volusia31 min
Nov 30, 2:13 PM ESTSpecial Marine WarningMLB42 min
Nov 30, 2:50 PM ESTSevere Thunderstorm WarningMLBBrevard, Osceola55 min
Nov 30, 2:53 PM ESTSpecial Marine WarningMLB112 min
Nov 30, 2:59 PM ESTSevere Thunderstorm WarningMLBIndian River, Okeechobee48 min
Nov 30, 3:09 PM ESTSevere Thunderstorm WarningMLBBrevard36 min
Nov 30, 3:45 PM ESTSevere Thunderstorm WarningMLBBrevard, Indian River, Okeechobee, Saint Lucie45 min
Nov 30, 4:41 PM ESTSpecial Marine WarningMLB2 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.